# SDR DALA2024052005337

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 75,026 hours, 35,321 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Seat 23def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DISC: 02 MASK DOWN AT 23DEF. C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 281090 *** REPACKED O2 MASK PER A320 AMM 35-21. (LP: 5608693)
